# SDR ASAA2012122793562

- Difficulty date: December 27, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 10,872 hours, 3,391 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, & CHECKLIST PERFORMED.  MASTER CAUTION AIR CONDITIONING LIGHT ILLUMINATED. RESET WITH MASTER CAUTION.  CHECKLIST ACCOMPLISHED.  PRIMARY OR SECONDARY TEMP CONTROL INOPERATIVE.  RT PACK ZONE TEMP CONTROL BITE LOGS THIS PACK -  TCV IN MEMORY.  RESET FAULT, RE-RAN BITE, NO FAULTS NOTED.  OPERATED RT PACK 15 MINUTES AND ACCOMPLISHED CABIN TEMP CONTROL AND INDICATION.  OPS TEST IAW MM 21-61-00-700-807-002. OPS NORMAL.  SUBSEQUENT BITE SHOWS NO FAULTS.  NO PREVIOUS HISTORY.
